Been cramping ever since I have started taking Ragnarok daily. - AnabolicMinds.com

Been cramping ever since I have started taking Ragnarok daily.

  1. Advanced Member
    planetfuzz's Avatar
    Stats
    5'11"  165 lbs.
    Join Date
    Jul 2008
    Age
    28
    Posts
    888
    Rep Power
    531

    Reputation

    Been cramping ever since I have started taking Ragnarok daily.


    I have taken creatine mono for years without any negative side effects but ever since I started taking ragnarok daily I have been noticing cramps in my stomach area within a few hours of taking it. It's the only thing I have changed.

    Is it possible I handle creatine mono better than the types in ragnarok??

  2. Senior Member
    corsaking's Avatar
    Stats
    5'8"   lbs.
    Join Date
    Feb 2008
    Posts
    1,778
    Rep Power
    13343

    Reputation

    I only take it on training days , never had any problem -caffeine free version reduce your intake to training days , see how it goes
  3. Elite Member
    Inarius's Avatar
    Stats
    6'2"  260 lbs.
    Join Date
    May 2008
    Posts
    5,377
    Rep Power
    17438

    Reputation

    what else are you taking? Is this a stomach cramp or a muscle cramp? If its a muscle cramp eat a banana or something with potassium in it a little while after your dose. If its a stomach cramp it could be due to the high ph level of the drink itself and it doesn't agree with your stomach. (Dont quote me on this) This is why I dont take powders because caps are so much easier for my stomach to handle.
    SFW and GFH
    •   
       

  4. Advanced Member
    planetfuzz's Avatar
    Stats
    5'11"  165 lbs.
    Join Date
    Jul 2008
    Age
    28
    Posts
    888
    Rep Power
    531

    Reputation

    Quote Originally Posted by Inarius View Post
    what else are you taking? Is this a stomach cramp or a muscle cramp? If its a muscle cramp eat a banana or something with potassium in it a little while after your dose. If its a stomach cramp it could be due to the high ph level of the drink itself and it doesn't agree with your stomach. (Dont quote me on this) This is why I dont take powders because caps are so much easier for my stomach to handle.
    I've been taking the same supplements for a couple months and it only started when I started taking it daily. It's a cramp right under my right rib. It doesn't feel like a muscle cramp at all.
  5. NutraPlanet NinjaMonkey Rep
    Steveoph's Avatar
    Stats
    6'0"   lbs.
    Join Date
    Jan 2007
    Posts
    12,523
    Rep Power
    41242

    Reputation

    Some people are sensitize to Mg Chelate Creatine; have you used it before? The phosphates can cause a bit of stomach discomfort, but not usually cramping. Try taking 1/2 a serving and see if you still have the issues.
  •   

      
     

Similar Forum Threads

  1. Replies: 26
    Last Post: 05-02-2010, 01:03 AM
  2. Replies: 8
    Last Post: 04-12-2009, 07:27 PM
  3. Need to dose creatine when taking Ragnarok?
    By planetfuzz in forum Millennium Sport Technologies
    Replies: 5
    Last Post: 12-10-2008, 07:31 AM
  4. Replies: 11
    Last Post: 01-21-2008, 01:21 PM
  5. Replies: 3
    Last Post: 01-13-2008, 06:30 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in